# SDR 99UAL900514

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UA
- Make and model: Boeing 737322
- Aircraft serial: 23947
- Engine: Ge CFM56*
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Condition: Failed
- Location: Nr 2 Anti Ice
- Component: Whittaker, 1726257
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER TWO ANTI-ICE VALVE OPEN INDICATION ILLUMINATED WITH THE SELECT SWITCH IN THE ON POSITION.  WHEN ATTEMPTED TO OPEN THE VALVE, THERE WERE NO INDICATION OF EXHAUST GAS TEMPERATURE INCREASE.  *S/D*  REPLACED NUMBER TWO ENGINE ANTI-ICE VALVE AND UNLOCKED THE HI STAGE VALVE PER MM 30-21-11 AND MM 30-21-00.  OPERATIONS CHECK GOOD, NO LEAKS.
